Open Access

Spectral analysis of positive powers of the integration operator in Sobolev spaces


Full Text

Coming Soon.





Article Information

TitleSpectral analysis of positive powers of the integration operator in Sobolev spaces
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 1, 63-74
MathSciNet MR2094507
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

G. S. Romashchenko, Spectral analysis of positive powers of the integration operator in Sobolev spaces, Methods Funct. Anal. Topology 10 (2004), no. 1, 63-74.


BibTex

@article {MFAT248,
    AUTHOR = {Romashchenko, G. S.},
     TITLE = {Spectral analysis of positive powers of the integration operator in Sobolev spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {1},
     PAGES = {63-74},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=248},
}


All Issues